# SDR AALA20090929LGA02

- Difficulty date: September 28, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 56,836 hours, 29,971 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Part serial: 2108
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED YELLOW LANDING GEAR DOOR OPEN LIGHT IN CRUISE.  UPON LOWERING LANDING GEAR FOR LANDING GEAR DOOR LIGHT STAYED ON.  LANDED LGA WITHOUT INCIDENT.  PINNED GEAR ON RUNWAY AND TOWED TO GATE.  REPLACED RIGHT MAIN GEAR DOOR PROXIMITY SENSOR.
